Asian Journal of Mathematics and Computer Research

ALL-TO-ALL COMPLETE CHAOS SYNCHRONIZATION IN A NETWORK OF NETWORKS BASED ON THE IKEDA MODEL

E. M. SHAHVERDIEV, P. A. BAYRAMOV, R. A. NURIEV, L. H. HASHIMOVA, M. V. QOCAYEVA

Page: 1-9
Abstract View: 379 times | PDF Download: 0 times

PDF (INR 2100)

CONTRA αIg CONTINUITY IN IDEAL TOPOLOGICAL SPACES

S. MARAGATHAVALLI, D. VINODHINI

Page: 17-23
Abstract View: 444 times | PDF Download: 0 times

PDF (INR 2100)

COFINITELY I-RAD- ⊕-SUPPLEMENTED MODULES

BURCU TAŞ, ERGÜL TÜRKMEN, BURCU NiŞANCI TÜRKMEN

Page: 24-30
Abstract View: 380 times | PDF Download: 0 times

PDF (INR 2100)

CONVOLUTION IDENTITIES OF TWO VARIABLE TCHEBYCHEV POLYNOMIALS

R. RANGARAJAN, C. K. HONNE GOWDA

Page: 31-42
Abstract View: 387 times | PDF Download: 0 times

PDF (INR 2100)